×

zbMATH — the first resource for mathematics

Indipendenza delle condizioni di distributività. (Italian) Zbl 0085.26001

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Boccioni , D. : Indipendenza delle condizioni di associatività negli ipergruppoidi , Rend. Sem. Mat. Univ. Padova , vol. 27 ( 1957 ), pp. 228 - 244 . Numdam | MR 98050 | Zbl 0080.01503 · Zbl 0080.01503
[2] Bourbaki , N. : Algèbre, Act. scient. ind . 1144 , Hermann ( 1951 ).
[3] Dubreil , P. : Algèbre , I , 2 . éd., Gauthier-Villars ( 1954 ). MR 64746 · Zbl 0057.25001
[4] Hermes , H. : Einführung in die Verbandstheorie , Springer ( 1955 ). MR 67082 | Zbl 0064.02901 · Zbl 0064.02901
[5] Jacobson , N. : Lectures in Abstract Algebra , Vol. I , Van Nostrand ( 1951 ). MR 41102 · Zbl 0044.26002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.